# SDR USAA2013011800002

- Difficulty date: January 16, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: YR1315
- Condition: Worn
- Location: Feel Unit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1967,  EN ROUTE.  DURING APPROACH, ELEVATOR REQUIRED AN ABNORMALLY HIGH AMOUNT OF FORCE TO KEEP THE NOSE OF THE AIRCRAFT UP.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO VISUAL FAULTS. THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLT. ADDITIONAL INSPECTION FOUND THE FEEL UNIT ROLLER BEARING WORN. REMOVED AND REPLACED THE ELEVATOR FEEL & CENTERING UNIT ROLLER BEARING.
